# SDR SWAA201201197

- Difficulty date: January 21, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 73,120 hours, 64,451 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212517
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM LOWER CHORD BS 673 TO 727 CORRODED.  REPAIRED CHORD IAW EA.
